# SDR CA021209001

- Difficulty date: May 21, 2002
- Submitted: January 6, 2003
- Operation: Air carrier
- Make and model: Bombdr BD7001A10
- Engine: Rroyce BR700710A220
- System (JASC): 3897 · Water/Waste System Wiring
- Part: Ribbon Heater
- Part number: 304313T
- Condition: Melted
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

(CAN) RIBBON HEATERS INSTALLED ON FORWARD CABIN LINES WERE INOPERATIVE. ON INVESTIGATION IT WAS FOUND THAT THE HEATERS WERE BURNED AND MELTED CAUSING OPEN CIRCUITS.
